TITLE

Letter: Jaundice after halothane

AUTHOR(S)
Dykes, M H; Bach, M J
PUB. DATE
July 1974
SOURCE
British Medical Journal;7/27/1974, Vol. 3 Issue 5925, p254
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64111224

 

Related Articles

  • Jaundice after repeated exposure to halothane: a further analysis of reports to the Committee on Safety of Medicines. Inman, William H.W.; Mushin, William W. // British Medical Journal;11/25/1978, Vol. 2 Issue 6150, p1455 

    Analyzes the data derived from reports of jaundice development after anesthesia with halothane. Interval in exposure of patients to halothane; Confirmation of relations between jaundice and halothane exposure; Consideration of circumstances before administration of halothane.

  • Circulating immune complexes after repeated halothane anesthesia. Williams, B.D.; White, N.; Amlot, P.L.; Slaney, J.; Toseland, P.A. // British Medical Journal;7/16/1977, Vol. 2 Issue 6080, p159 

    Examines the development of hepatitis after repeated halothane anaesthetic treatment. Occurrence of acute serum sickness after the onset of jaundice; Reduction of serum concentrations of complements C1q, C4 and C3; Stimulation of lymphocytes after halothane exposure.

  • Serum catecholamine levels after halothane and isoflurane anaesthesia in rabbits. González^Gil, A.; Silván, G.; Martínez-Mateos, M. M.; Illera, J. C. // Veterinary Record: Journal of the British Veterinary Association;11/5/2005, Vol. 157 Issue 19, p589 

    Presents a letter to the editor regarding serum catecholamine levels after halothane and isoflurane anesthesia in rabbits.

  • Steroids for Halothane Hepatitis? Rothberg, Martin // Annals of Internal Medicine;Feb70, Vol. 72 Issue 2, p288 

    Presents a letter to the editor in response to the article "Hepatitis After Exposure to Halothane," by Klion, Schaffner, and Popper in the 1969 issue of the journal.

  • Halothane hepatitis in children. Kenna, J. Gerald; Neuberger, James; Mielli-Vergani, Giorgina; Mowat, Alex P.; Williams, Roger // British Medical Journal (Clinical Research Edition);5/9/1987, Vol. 294 Issue 6581, p1209 

    Examines the occurrence of halothane hepatitis in children. Diagnosis of the disease; Causes of liver diseases; Interval between the final halothane exposure and the onset of jaundice.

  • Prolonged Jaundice after Dicloxacillin Therapy. Siegmund, Joachim B.; Tarshis, Alan M. // American Journal of Gastroenterology;Aug1993, Vol. 88 Issue 8, p1299 

    Presents a letter to the editor about prolonged jaundice after dicloxacillin therapy.

  • Hepatitis After Repeated Exposure to Halothane. Griner, Paul F. // Annals of Internal Medicine;Oct66, Vol. 65 Issue 4, p753 

    Presents the case of a patient who acquired hepatitis after repeated exposure to halothane. Details on the halothane exposure of the patient; Laboratory data after patient's second and third exposures to halothane; Clinical features of halothane hepatitis.

  • Hepatitis caused by halothane sniffing. Kaplan, Henry G.; Bakken, Johan; Quadracci, Leonard; Shubach, William; Kaplan, H G; Bakken, J; Quadracci, L; Schubach, W // Annals of Internal Medicine;May79, Vol. 90 Issue 5, p797 

    Presents a case report of patients who developed hepatitis after repeated sniffing of halothane to produce a drug 'high.' Admission laboratory test results in patients sniffing halothane; Effect of repeated use of halothane on humans.

  • Unexplained hepatitis following halothane. Walton, B.; Simpson, B.R.; Strunin, L.; Doniach, D.; Perrin, J. // British Medical Journal;5/15/1976, Vol. 1 Issue 6019, p1171 

    Examines the relation between halothane and the occurrence of postoperative liver damage. Occurrence of hepatitis after exposure to halothane; Risk for obese women with tendency to organ-specific autoimmunity; Suggestions for avoiding halothane in the availability alternative satisfactory agents.

  • Persistent Cholestatic Jaundice after ERCP. Lee, Hannah M.; Bonis, Peter A. L.; Kaplan, Marshall M. // American Journal of Gastroenterology;Jan2006, Vol. 101 Issue 1, p204 

    A letter to the editor is presented regarding the persistent cholestatic jaundice after endoscopic retrograde cholangiopancreatography.

Share

Read the Article

Other Topics